Schizophrenia.com

Do meds cause shaking?

Do meds cause shaking?

Nyes

1515151551515)

Bill nye the science guy?

Nyes

1515151551515) (

Gotcha…

Yes. I shake all the time. It embarrasses me.

i have a theory and i could be wrong. meds reduce dopamine. parkisons is caused by reduced dopamine. see the connection?

idk though

Its possible but I think its more complicated as there is many movement problems caused by meds, tremors, tardive dyskinesia, akathisia, etc

1 Like

Both antipsychotics and mood stabilizer can cause tremor. =/

I just slightly shake. Is that tremors?

I shook a little bit before I took med’s, and I shake a little bit now. I don’t know if I shake more now. I’m not worried about it.

What body part shakes? I had eyelid tremors from Risperdal before. It disappeared after switching ap. Now I am back on Risperdal and no tremors.

1 Like

maybe your nervous

Too much caffeine makes my muscles twitch too.

1 Like

my eye will twitch from too much caffeine

1 Like

Yes they cause shaking, my left hand shakes all the time, and my right has tick’s.

I get this.

Have to take Procyclidine to counter it.

No where near as bad on Amisulpride as I was on Haloperidol

Meds can cause restless leg syndrome. I have it so I take my meds at 10pm to reduce the symptoms.

And it can cause akathisia.

This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.